MathSciNet Relay Station
MathSciNet bibliographic data
MR1103459 (92j:35148) 35Q30 (35B40 76D05)
Schonbek, Maria E. Lower bounds of rates of decay for solutions to the Navier-Stokes equations. J. Amer. Math. Soc. 4 (1991), no. 3, 423–449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement